Research Repository

Some More Identities Involving Rational Sums

Sofo, Anthony (2008) Some More Identities Involving Rational Sums. Applicable Analysis and Discrete Mathematics, 2 (1). pp. 56-64. ISSN 1452-8630

Full text for this resource is not available from the Research Repository.

Abstract

We establish integral identities for sums involving binomial coefficients and Harmonic numbers. Using the identities we recapture some established closed form representations of binomial sums and announce some new results.

Item Type: Article
Uncontrolled Keywords: ResPubID15008, binomial coefficients, combinatorial identities, integral representations, finite sums, identities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 20 Sep 2011 01:06
Last Modified: 20 Sep 2011 01:06
URI: http://vuir.vu.edu.au/id/eprint/3969
DOI: 10.2298/AADM0801056S
ePrint Statistics: View download statistics for this item
Citations in Scopus: 15 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar